c19 Jabs causes multi-organ inflammation [Dr John Campbell]
Dr. John Campbell goes through the autopsy study of a 14-year-old Japanese girl who was healthy and active (athletic team) who died unexpectedly two days after receiving the booster recently published in the Legal Medicine Journal.
Vaccine causes multi-organ inflammation
Dr. John Campbell discusses reports of multi-organ inflammatory syndromes following COVID vaccinations and provides confirmation from a case in Japan of a 14-year-old girl who died after receiving the Pfizer vaccine. The publication of this information in a legal medicine journal is questioned, as it should be published in a routine medical journal.
A case of fatal multi-organ inflammation following COVID-19 vaccination (01)
Dr. John Campbell discusses a tragic case of a 14-year-old girl who died from vaccine-related multiple organ inflammation, vaccine-related Myopericarditis, which led to severe arrhythmias and progressive heart failure, as diagnosed by pathologists. The girl in question had no history of heart disease and was previously healthy. She had received three doses of the vaccine, and after the third dose, she developed a fever, breathing difficulty, and was found pale and not breathing the following morning. She was successfully resuscitated but died 45 hours later. The autopsy revealed no superficial injuries, and a COVID antigen quantification test was negative.
The autopsy report revealed inflammation in various organs such as the heart, liver, kidneys, stomach, bladder, and muscles. The immediate cause of death was atrial myoparicarditis, which led to fatal arrhythmias, and then cardiac failure. The pathology slides show significant inflammation in various organs throughout the body. The girl had congestion and edema in her lungs, indicating heart disease and acute heart failure. T cells and macrophages were present, but there was no viral infection.
Post-vaccine myocarditis and pericarditis have been reported in many countries, especially in male adolescents, although middle-aged and older patients are more likely to have severe myocarditis.
He expresses his sadness over the loss and emphasizes the need for medical professionals to be informed about potential adverse events caused by vaccines. He also shares a new poster on his website, “Follow the Money,” and promotes his free textbooks on physiology and pathophysiology.
View Case Report | Download PDF
Follow John: Telegram | YouTube-censored | Rumble | Website
Posts tagged: Dr John Campbell
- Dr John Campbell talks through the WHO treaty
- Vaccine Generated Spike in the Blood of Children with Myocarditis
- c19 Jabs causes multi-organ inflammation [Dr John Campbell]
- More Videos on TGA FOI 2389 [Dr. John Campbell]
- TGA FOI 2389 – BigPharma & TGA Conflict$
- TGA FOI 2389 – Ingredients, Dosage, Manufacturing
- TGA FOI 2389 – No Benefit
- TGA FOI 2389 – Safety Studies Skipped
- TGA FOI 2389 – Spike protein in any cell in the body
- TGA FOI 2389 [Video & Doc]
- New Major Study of Covid Vaccination & ALL-CAUSE MORTALITY (Europe) [Dr John Campbell]
- Dr John Campbell on Australian Senators Ralph Babet & Gerard Rennick
- Paxlovid / Retonovir
- New Boosters approved that were tested only on Mice (What happened to them?)
- Truth Bombs in UK Parliament Vaccine Debate
- Vaccination or natural immunity [Dr John Campbell]
- Pfizer’s Own Trial Data: 1200+ Dead, 46.5% Required Hospitalization & 30% Unrecovered in the First 2 months & 12 days of Rollout
- Placebo/Nocebo, Faith & Science (Brand/Campbell)
- UK – Died “of” Covid or Died “with” Covid
Telegram Channels: Get Post Updates | Post Comments | Videos
Get post updates from either Gettr or my Telegram channel: @JourneyToABetterLife. To comment on a post, the easiest way is to post in Telegram. (Note: I stopped logging into Facebook in January 2023 and haven't looked back!). Best way to reach me (although I don't login everyday) is putting a message in Telegram, Gettr, or SMS.
|01||Nushida H, Ito A, Kurata H, Umemoto H, Tokunaga I, Iseki H, Nishimura A. A case of fatal multi-organ inflammation following COVID-19 vaccination. Leg Med (Tokyo). 2023 Mar 20;63:102244. doi: 10.1016/j.legalmed.2023.102244. Epub ahead of print. PMID: 36990036; PMCID: PMC10027302. https://www.sciencedirect.com/science/article/pii/S1344622323000548|